# SDR UALA2010052401744

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 82,671 hours, 10,080 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Seat 56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 56H FLOOR PROX EMERGENCY LIGHT STRIP INOPERATIVE. REPLACED, OPS NORMAL.
